Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Mathematical Principles of Finance by F. C. Kent
Review by: Albert A. Bennett
The Accounting Review
Vol. 3, No. 1 (Mar., 1928), pp. 71-72
Stable URL: http://www.jstor.org/stable/239320
Page Count: 2
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72